# SDR CALA2025100609611

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 64,550 hours, 26,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bumper
- Part number: 1010210363BHW
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SEAT ROW 15ABC, RED EMERGENCY ESCAPE LIGHT BROKEN THROUGH AND INSIDE THE BUMPER ASSY. R & R SEAT 15C BUMPER ASSY PER PINNACLE CMM. EMERGENCY LIGHT OPS CHK OK. PARTS USED:  29-2500-3-0199, QTY :1
